# SDR SWIA97836

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Engine: Pwa PW118A
- System (JASC): 3150 · Central Warning
- Part: Aural Warn Unit
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FIRE BELL RANG INTERMITTENTLY AND NO LIGHT.  ABORTED TAKEOFF AND RETURNED TO GATE.  CHECKED FIRE SENSORS AND FIRE CONTROL MODULES.  REPLACED AURAL WARNING UNIT, OPS CHECKS GOOD.
